# SDR O84A201409260159

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N140SF
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9389
- Aircraft time: 1,380 hours, 4,083 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1356
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,380 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, TAIL ROTOR CHIP LIGHT ILLUMINATED, ATTEMPT TO BURN THE CHIP WAS UNSUCCESSFUL AND A LANDING WAS MADE.  DUE TO METAL IN THE TAIL ROTOR GEARBOX THE UNIT WAS REPLACED.
